Author: G. Stamou 1
View More View Less
  • 1 Aristoteles Universität Thessaloniki, Mathematisch-Naturwissenschaftliche Fakultät, Fachbereich Mathematik GR-54006 Thessaloniki, Greece
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

We consider relative normalizations of ovaloids in euclidean space R{n+1} and we get characterizations of euclidean hyperspheres by using inequalities. Some well-known results of F. Manhart [6] are extended. We also extend two results of U. Simon [11] for ovaloids in R3.

  • BERWALD, L., Über affine Geometrie. XXX: Die oskulierenden Flächen zweiter Ordnung in der affinen Flächentheorie, Math. Z. 10 (1921), 160-172. JFM 48.0804.02

    'Über affine Geometrie. XXX: Die oskulierenden Flächen zweiter Ordnung in der affinen Flächentheorie ' () 10 Math. Z. : 160 -172.

    • Search Google Scholar
  • CHEN, B.-Y., Geometry of submanifolds, Pure and Applied Mathematics, No. 22, Marcel Dekker, Inc., New York, 1973. MR 50 #5697

    Geometry of submanifolds , ().

  • GLÄSSNER, E., Über die Minimalflächen der zweiten Fundamentalform, Monatsh. Math. 78 (1974), 193-214. MR 49 #11396

    'Über die Minimalflächen der zweiten Fundamentalform ' () 78 Monatsh. Math : 193 -214.

  • MANHART, F., Zur relativen Differentialgeometrie der Hyperflächen, Dissertation, TU Wien, Wien, 1982.

    Zur relativen Differentialgeometrie der Hyperflächen , ().

  • Manhart, F., Zur Differentialgeometrie der 2. Grundform, Second Austrian geometry colloquium in Rein (Rein, 1983), Ber. No. 219, Berichte, 215-226, Forschungszentrum Graz, Graz, 1984. MR 86g:53006

    'Zur Differentialgeometrie der 2. Grundform, Second Austrian geometry colloquium in Rein (Rein, 1983), Ber. No. 219 ' () Berichte : 215 -226.

    • Search Google Scholar
  • MANHART, F., Relativgeometrische Kennzeichnungen euklidischer Hypersphären, Geom. Dedicata 29 (1989), 193-207. MR 90k:53007

    'Relativgeometrische Kennzeichnungen euklidischer Hypersphären ' () 29 Geom. Dedicata : 193 -207.

    • Search Google Scholar
  • MANHART, F., Kennzeichnungen euklidischer Hypersphären durch isoperimetrische Ungleichungen, Glas. Mat. Ser. III 24 (44) (1989), 541-555. MR 91j:53003

    'Kennzeichnungen euklidischer Hypersphären durch isoperimetrische Ungleichungen ' () 24 Glas. Mat. Ser. III : 541 -555.

    • Search Google Scholar
  • SCHNEIDER, R., Closed convex hypersurfaces with second fundamental form of constant curvature, Proc. Amer. Math. Soc. 35 (1972), 230-233. MR 46 #6254

    'Closed convex hypersurfaces with second fundamental form of constant curvature ' () 35 Proc. Amer. Math. Soc. : 230l -233.

    • Search Google Scholar
  • Schirokow, P.A. und Schirokow, A. P., Affine Differentialgeometrie, B. G. Teubner Verlagsgesellschaft, Leipzig, 1962. MR 27 #660

    Affine Differentialgeometrie , ().

  • SIMON, U., Characterizations of the sphere by the curvature of the second fundamental form, Proc. Amer. Math. Soc. 55 (1976), 382-384. MR 53 #9095

    'Characterizations of the sphere by the curvature of the second fundamental form ' () 55 Proc. Amer. Math. Soc. : 382 -384.

    • Search Google Scholar
  • SCHNEIDER, R., Zur affinen Differentialgeometrie im Groβen. I, Math. Z. 101 (1967), 375-406. MR 36 #3255

    'Zur affinen Differentialgeometrie im Groβen. I ' () 101 Math. Z : 375 -406.